MathSciNet Relay Station
MathSciNet bibliographic data
MR696516 (84g:10053) 10D12 (10D24 10G10)
Murty, M. Ram Oscillations of Fourier coefficients of modular forms. Math. Ann. 262 (1983), no. 4, 431–446.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement